# SDR 05FDEA00378

- Difficulty date: September 14, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 77,619 hours, 24,327 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC7204
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTIONS, FOUND CRACKS ON LOWER CONSTANT SECTION  SKINS OF THE HORIZONTAL STABILIZER.  THE CRACKS WERE WITHIN FLYABLE LIMITS.  P/N:  ALC7204-1, ALC7205-1, ALC7206-1.  DUE TO SHORT INSPECTION REQUIREMENTS IT WAS DECIDED TO REPLACE ALL CRACKED PANELS IAW SB 55-16, FED EX EA 8-5510-80003.
